MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI ALVIM IMPLANT (5.0) 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI ALVIM IMPLANT (5.0) 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.325
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 9 months after dental implant was installed in intraoral region 15#, it had to be removed because of sinus infection.In addition, 50 ncm of primary stability was achieved, the patient presented bone type iv and bone graft was executed.

Brand Name
TI ALVIM IMPLANT (5.0) 5.0X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7923457
Report Number3008261720-2018-04822
Device Sequence Number11209352
Product Code DZE
UDI-Device Identifier07898237567105
UDI-Public07898237567105
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/01/2018
Report Date (Section F) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Catalogue Number109.325
Device Lot Number86871
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/01/2018
Device Age8 MO
Event Location Other
Date Report to Manufacturer09/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight95